Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 30

Thread: Reddish bruising 2 days after injecting

  1. #11
    Join Date
    Aug 2008
    Location
    Cookieville, Cookieland, Canada
    Posts
    2,303

    Default

    dunno if this helps, but its super warm in that reddish area too
    Me no take the Cookies, me Eat them. NOM NOM NOM NOM NOM, CookieMonster (CM) :]

  2. #12
    Join Date
    Jan 2003
    Location
    IN
    Posts
    1,094

    Default

    chill out man... it will be ok let it heal up and see what happens.

    Killdevill Bloodline,,Forever In My Heart ~~Rest in peace my friend~

  3. #13
    Hazcat Guest

    Default

    Try a longer needle to get your injection deep into the belly of the deltoid muscle. 1 1/2 inch needly. If you're going to use a 1 inch push it all the way in and then even more where there's an indention from the hub of the needle.

  4. #14
    Join Date
    May 2007
    Location
    Is there anbody out there??
    Posts
    7,906

    Default

    Give it a few days..I like Treny assumption as to what has happened. Just keep a close eye on it in case it is infected but I doubt this to be the case.
    Believe nothing, no matter where you read it, or who said it, no matter if I have said it, unless it agrees with your own reason and your own common sense.

    BUDDHA

  5. #15
    Join Date
    Nov 2007
    Posts
    7

    Default

    that happened to me in the delt also. just make sure you inject ALL THE WAY in the muscle deep. redness went away after 5 days. i take my time and focus more so now i am much better at pinning and havnt had that happen since

  6. #16
    Join Date
    Aug 2008
    Location
    Dirty South
    Posts
    51

    Default

    when i injected tren my first time i had a small bruse at the inject site but after about 3 days it was gone, i just put a warm wash rag on my leg at night and went away an't heard from it since.

  7. #17
    Join Date
    Aug 2008
    Location
    Cookieville, Cookieland, Canada
    Posts
    2,303

    Default

    im going to try 1" and a half and see where this goes
    Me no take the Cookies, me Eat them. NOM NOM NOM NOM NOM, CookieMonster (CM) :]

  8. #18

    Default

    Quote Originally Posted by cookiemonster View Post
    I'm on an EOD cycle of tren a and test p, first week tren a made me super sore in shoulders, no pain in glutes, then pain was gone, 1 week ago i started the test p + tren a and have been getting crazy pain, so i heat, etc and its all good, however today i realized my right shoulder had a circle reddish light bruise underneath the injection site, and its sore, what does that mean?
    I gotta share my similar experience.

    I injected in my delt and the next day that area was red then the redness moved to the bicep area!!! A friend told me it could be too much BA in the gear, im not sure. Its been 2 days for me and i have no pus or anything.

    How is yours doing?

  9. #19
    Join Date
    Aug 2008
    Location
    Cookieville, Cookieland, Canada
    Posts
    2,303

    Default

    WEll thats pretty much the same thing that happened to me, and the soreness stayed for 5 days, redness for about 4 days, i heated it, advil and it was ok, only explanation i have was i didn't inject deep into the muscle, the aas seeped out and simmered around my lower delt/bicep causing the redness.

    SOLUTION: i'm going to use a 1.5 inch, keep get it in 1.25 inches into the muscle, and a 23guage, ill update you sunday, and thats when my delt shot it.
    Me no take the Cookies, me Eat them. NOM NOM NOM NOM NOM, CookieMonster (CM) :]

  10. #20

    Default

    I know i went deep enough... My gear was thick as hell, so i dont think it was a problem with being sterile.

    Yeah keep us updated and ill update mine as well.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •